# SDR HALA20231212275

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 11,339 hours, 2,599 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU FAILED TO START WITH 3 ATTEMPTS AFTER LANDING. REMOVED AND REPLACED APU START FUSE (6KA) PER AMM 49-42-00-960-003-A. OPS CHECK GOOD. OK FOR SVC.
